| Model Number |
1804350-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning and the location of the device is unknown.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was performed to treat a 75% stenosed, mildly tortuous, and heavily calcified de novo lesion in the mid right coronary artery.After deployment of an unspecified 38mm stent, a 3.5x12mm xience skypoint stent delivery system (sds) was advanced; however, the skypoint stent got caught on the deployed stent and the stent became deformed.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.H6: medical device problem code 1528 removed.
Event or Problem Description
It was reported that the procedure was performed to treat a 75% stenosed, mildly tortuous, and heavily calcified de novo lesion in the mid right coronary artery.After deployment of an unspecified 38mm stent, a 3.5x12mm xience skypoint stent delivery system (sds) was advanced; however, the skypoint stent got caught on the deployed stent and the stent became deformed.There were no adverse patient effects and no clinically significant delay in the procedure.Subsequent to initial report the account confirmed resistance was met during advancement of the sds with the previous implanted stent and the stent edge became flared.There was no resistance during removal of the device.No additional information was provided.